# SDR QXEA9700632

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27444
- Make and model: Swrngn SA227AC
- Aircraft serial: AC752
- System (JASC): 3150 · Central Warning
- Part: Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

EUG - ABORTED TAKEOFF: CARGO DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  MAINTENANCE CONTROL INSTRUCTED CREW TO CYCLE CARGO DOOR HANDLE.  WARNING LIGHT EXTINGUISHED.  NO COMPONENTS WERE REPLACED. AIRCRAFT RETURNED TO SERVICE.
